Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 660, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Sep 11, 2011, 6:26 PM CDT for Grenada County, Montgomery County, Webster County, Mississippi. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 11, 2011, 6:26 PM CDT (23:26 UTC)
- Expired
- Sep 11, 2011, 7:06 PM CDT
- In force
- 40 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Grenada County, MS, Montgomery County, MS, Webster County, MS
The radar
The Columbus AFB radar (KGWX), 116 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 11, 6:45 PM CDT | HAIL 1.5 | 1 E Sweatman, MS | 1.5 INCH HAIL REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.4 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 1890 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
274 WUUS54 KJAN 112326 SVRJAN MSC043-097-155-120030- /O.NEW.KJAN.SV.W.0660.110911T2326Z-110912T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 626 PM CDT SUN SEP 11 2011 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN GRENADA COUNTY IN NORTH CENTRAL MISSISSIPPI... NORTHERN MONTGOMERY COUNTY IN NORTH CENTRAL MISSISSIPPI... WESTERN WEBSTER COUNTY IN NORTH CENTRAL MISSISSIPPI... * UNTIL 730 PM CDT * AT 626 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MISTERTON MOVING SOUTHEAST AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SWEATMAN AND LODI PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES COULD OCCUR. && LAT...LON 3361 8934 3342 8959 3369 8980 3381 8964 TIME...MOT...LOC 2326Z 319DEG 14KT 3368 8964 $$ BK
3 follow-up statements
270
WWUS54 KJAN 112335
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
635 PM CDT SUN SEP 11 2011
MSC043-112345-
/O.CAN.KJAN.SV.W.0660.000000T0000Z-110912T0030Z/
GRENADA MS-
635 PM CDT SUN SEP 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRENADA COUNTY IS
CANCELLED...
LAT...LON 3361 8934 3342 8959 3367 8979 3368 8972
3368 8951 3372 8951 3372 8950
TIME...MOT...LOC 2335Z 325DEG 20KT 3362 8961
$$
MSC097-155-120030-
/O.CON.KJAN.SV.W.0660.000000T0000Z-110912T0030Z/
WEBSTER MS-MONTGOMERY MS-
635 PM CDT SUN SEP 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHERN MONTGOMERY AND WESTERN WEBSTER COUNTIES...
AT 635 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SWEATMAN MOVING SOUTHEAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LODI
AND KILMICHAEL
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3361 8934 3342 8959 3367 8979 3368 8972
3368 8951 3372 8951 3372 8950
TIME...MOT...LOC 2335Z 325DEG 20KT 3362 8961
$$
BK489
WWUS54 KJAN 112359
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
659 PM CDT SUN SEP 11 2011
MSC155-120009-
/O.CAN.KJAN.SV.W.0660.000000T0000Z-110912T0030Z/
WEBSTER MS-
659 PM CDT SUN SEP 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN WEBSTER COUNTY IS
CANCELLED...
LAT...LON 3354 8951 3353 8950 3349 8950 3342 8959
3366 8979 3368 8972 3368 8951
TIME...MOT...LOC 2359Z 331DEG 18KT 3357 8958
$$
MSC097-120030-
/O.CON.KJAN.SV.W.0660.000000T0000Z-110912T0030Z/
MONTGOMERY MS-
659 PM CDT SUN SEP 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHERN MONTGOMERY COUNTY...
AT 659 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SWEATMAN MOVING SOUTHEAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LODI
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3354 8951 3353 8950 3349 8950 3342 8959
3366 8979 3368 8972 3368 8951
TIME...MOT...LOC 2359Z 331DEG 18KT 3357 8958
$$
BK518
WWUS54 KJAN 120006
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
706 PM CDT SUN SEP 11 2011
MSC097-120016-
/O.CAN.KJAN.SV.W.0660.000000T0000Z-110912T0030Z/
MONTGOMERY MS-
706 PM CDT SUN SEP 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MONTGOMERY COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.
LAT...LON 3354 8951 3353 8950 3349 8950 3342 8959
3366 8979 3368 8972 3368 8951
TIME...MOT...LOC 0006Z 331DEG 18KT 3354 8956
$$
BKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 11, 6:09 PM CDT, 17 minutes earlier.
Area forecast discussion, Sep 11, 6:09 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 609 PM CDT SUN SEP 11 2011 .UPDATE...A NARROW AXIS OF M60S DEWPOINTS HELPING TO FEED -6 TO -7 LIFTED INDEXES AND 1500-2000J/KG SBCAPES FOR THE HOUR OR TWO BEFORE THE DAYTIME HEATING ENDS. HAVE UPDATED ZONES/GRIDS TO BUMP UP TSRA POPS FOR A FEW HOURS AND ALSO ADJUSTED HOURLY TRENDS SLIGHTLY. A BRIEF STRONG/SEVERE STORM POSSIBLE UNTIL ABOUT 7-730PM FROM ROUGHLY ABOUT I-55 EWD ACROSS THE HIGHWAY 82 CORRIDOR./40/ && .AVIATION... VFR CONDS WILL PREVAIL ACROSS MOST THE ARKLAMISS THROUGH MONDAY WITH THE ONLY EXCEPTION BEING A POSSIBILITY FOR MVFR VSBY ALONG THE HWY 84 CORRIDOR 09-13Z. A FEW SHRA/MAYBE TSRA/ ACTIVITY ACROSS NRN PORTIONS OF THE CWFA THIS EVENING...COMING TO AN END AFTER SUNDOWN. SFC WINDS WILL BE SWLY 5-10KTS BECOMING LIGHT WLY OVRNGT. /40/ && .PREV DISCUSSION... /ISSUED 320 PM CDT SUN SEP 11 2011/ SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT...DRY THROUGH THE PERIOD WITH A SLOW WARMING TREND. WATER VAPOR IMAGERY/RUC ANALYSIS SHOWS A SHORTWAVE TROUGH AXIS OVER OUR MS DELTA REGION THAT WILL SWING EAST ACROSS MS THIS EVENING AND INTO ALABAMA BY MIDNIGHT. VISIBLE SATELLITE IMAGERY EARLY THIS AFTERNOON SHOWED A BROKEN BAND OF CLOUDS AROUND 12KFT ACROSS THE CENTRAL PORTIONS OF THE CWA. WITH THE EXCEPTION OF A FEW ISOLATED THUNDERSTORMS OVER NORTH MISSISSIPPI...LOCAL RADARS HAVE ONLY SHOWN A FEW LIGHT RETURNS ASSOCIATED WITH THE BAND OF CLOUDS IN OUR CWA. HAVE REMOVED THUNDER WORDING THIS AFTERNOON ALL EXCEPT OUR NORTHWEST ZONES BUT...WL MAINTAIN A MENTION OF ISOLATED LIGHT SHOWERS NORTH OF INTERSTATE 20 AS LIMITED DEEP MOISTURE WILL CONTINUE TO LIMIT CONVECTION IN OUR CWA. SKIES WILL CLEAR IN THE WAKE OF THE UPPER LEVEL TROUGH. DESPITE THE RESULTING NW FLOW ALOFT THERE WILL BE NO LOW LEVEL CAA AND MONDAY MORNING LOWS WILL BE A DEGREE OR TWO WARMER THAN THIS MORNING'S LOWS. NORTHWEST FLOW ALOFT WILL CONTINUE THROUGH TUESDAY ACROSS OUR CWA AS THE UPPER TROUGH SHIFTS EAST HIGH PRESSURE ALOFT REMAINS CANTERED OVER SOUTHERN TX/MEXICO. SURFACE HIGH PRESSURE WILL WEAKEN OVER OUR CWA THROUGH TUESDAY ALLOWING A SLOW MODERATION OF OUR RELATIVELY DRY AIRMASS. THE GRADUAL INCREASE IN MOISTURE WILL HELP KEEP OVERNIGHT LOWS WARMER AND CLOSER TO NORMAL BY WEDNESDAY MORNING BUT...A COUPLE MORE COOLER THAN NORMAL NIGHTS ARE ON TAP FOR TONIGHT AND MONDAY NIGHT. DAYTIME HIGHS WILL TOP OUT A LITTLE ABOVE NORMAL MONDAY AROUND 90F AND THEN WARMER THAN NORMAL TUESDAY IN THE LOWER 90S. GUIDANCE TEMPS WERE CLOE AND MAV MOS WAS GENERALLY ACCEPTED. /22/ LONG TERM...WEDNESDAY THROUGH SUNDAY...LONG RANGE MODELS AND ENSEMBLES SHOW A BROAD UPPER TROUGH WILL PASS INTO THE REGION FROM THE NORTH AS WE GO INTO THE MIDDLE TO LATER PART OF NEXT WEEK. THIS WILL SEND A FRONT INTO THE REGION FOR WEDNESDAY INTO THURSDAY. WE MAY BE ABLE TO SQUEEZE OUT SOME THUNDERSTORMS WITH THE FRONTAL SYSTEM. THE MODELS INCREASE PRECIPITABLE WATER TO AROUND 1.5 TO 1.9 INCHES...WHICH MAY BRING SOME RAIN COVERAGE TO THE REGION. THERE WILL BE ENOUGH LAPSE RATE AND INSTABILITY FOR SOME THUNDERSTORMS. ALL IN ALL EXPECT A GENERALLY QUIET PATTERN FOR THE LONG TERM PERIOD. EXPECT A SERIES OF WEAK SHORT WAVES TO PASS THROUGH THE REGION FROM THE BROAD UPPER TROUGH FROM THE NORTH. EXPECT OUR MARGINAL CHANCES OF RAIN TO CONTINUE THROUGH SUNDAY FROM THE SHORT WAVES. THE ENSEMBLES AND MODELS HAS SOME NATURAL TIMING DIFFERENCES ON THE SHORT WAVES. THE GFS DRIES OUT THE AREA FOR SATURDAY NIGHT THROUGH SUNDAY WITH SOME MEAN DRYER AIR COMING FROM THE NORTH. THE EURO DOES NOT SHOW ANY MEAN DRYING. SO HAVE OPTED TO GO WITH THE EURO SOLUTION. AS FAR AS TEMPS ARE CONCERN USED A BLEND OF MEX...EURO...GMOS AND ENSEMBLE GUIDANCE. LOWS WILL BE MAINLY IN THE 60S WITH HIGHS MAINLY IN THE 80S. FOR POPS USED A BLEND OF MEX AND ENSEMBLE GUIDANCE. PER NATIONAL HURRICANE CENTER TROPICAL WEATHER OUTLOOK...TROPICAL STORM NATE IS EXPECTED TO HEAD WEST FROM THE YUCATAN BAY INTO SOUTHERN MEXICO...WHICH IS SUPPORTED BY THE GFS...EURO AND ENSEMBLES. OTHERWISE NO OTHER STORMS ARE EXPECTED TO DEVELOP IN GULF OR ANYWHERE UPSTREAM...THAT WILL AFFECT THE ARKLAMISS IN THE LONG TERM./17/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 61 90 64 92 / 5 0 0 2 MERIDIAN 58 91 61 92 / 7 0 0 2 VICKSBURG 60 90 63 91 / 5 0 0 2 HATTIESBURG 62 91 64 93 / 3 0 0 2 NATCHEZ 63 89 65 91 / 4 0 0 2 GREENVILLE 61 90 65 93 / 6 0 0 2 GREENWOOD 60 90 64 93 / 8 0 0 2 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Sep 11, 1:06 PM CDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 106 PM CDT SUN SEP 11 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 121815- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 106 PM CDT SUN SEP 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND MONDAY NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. ALLEN
In the hours before
Special weather statement, Sep 11, 4:48 PM CDT, 1 hour 38 minutes before
MSZ027-112220-
CARROLL MS-
448 PM CDT SUN SEP 11 2011
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
448 PM CDT SUN SEP 11 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND 30
TO 40 MPH WINDS WAS LOCATED 3 MILES NORTH OF COILA AT 448 PM
CDT...MOVING EAST AT 20 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN CENTRAL CARROLL COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3352 8978 3342 8978 3342 8972 3340 8971
3340 8966 3329 8968 3336 9009 3354 9006
TIME...MOT...LOC 2148Z 279DEG 18KT 3344 8996
BKSpecial weather statement, Sep 11, 5:32 PM CDT, 54 minutes before
MSZ035-036-112300-
HUMPHREYS MS-HOLMES MS-
532 PM CDT SUN SEP 11 2011
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
532 PM CDT SUN SEP 11 2011
STRONG THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND 40 TO
50 MPH WINDS WERE LOCATED 3 MILES SOUTHEAST OF BELZONI...AND NEAR
CRUGER AT 531 PM CDT...MOVING EAST AT 15 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THESE
STORMS.
PEOPLE IN HOLMES AND NORTHEASTERN HUMPHREYS COUNTIES SHOULD MONITOR
THESE STORMS CLOSELY.
LAT...LON 3321 8979 3292 8998 3310 9057 3327 9046
3324 9042 3324 9037 3328 9037 3328 9036
3329 9036 3331 9032 3332 9032 3331 9030
3334 9027
TIME...MOT...LOC 2231Z 291DEG 13KT 3315 9043
BKSpecial weather statement, Sep 11, 5:50 PM CDT, 36 minutes before
MSZ026-028-112335-
MONTGOMERY MS-GRENADA MS-
550 PM CDT SUN SEP 11 2011
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
550 PM CDT SUN SEP 11 2011
...STRONG STORM OVER GRENADA LAKE MOVING SOUTHEAST...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL AND 40 TO
50 MPH WINDS WAS LOCATED 5 MILES NORTHEAST OF GRENADA AT 549 PM
CDT...MOVING SOUTHEAST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CLOUD TO GROUND LIGHTNING ARE LIKELY WITH
THIS STORM ACROSS GRENADA LAKE.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN EASTERN GRENADA AND EXTREME NORTHEASTERN MONTGOMERY
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3389 8976 3387 8976 3388 8957 3386 8951
3368 8952 3377 8987 3391 8979 3390 8977
TIME...MOT...LOC 2249Z 297DEG 15KT 3381 8973
40Special weather statement, Sep 11, 6:23 PM CDT, 3 minutes before
MSZ028-029-120005-
WEBSTER MS-MONTGOMERY MS-
623 PM CDT SUN SEP 11 2011
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
623 PM CDT SUN SEP 11 2011
...STRONG STORM TO PASS EAST OF DUCK HILL...MOVING SOUTHEAST...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHWEST OF SWEATMAN AT 622
PM CDT...MOVING SOUTHEAST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CLOUD TO GROUND LIGHTNING STRIKES ARE
LIKELY WITH THIS STORM WHICH SHOULD WEAKEN BEFORE 700 PM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN MONTGOMERY AND WESTERN WEBSTER COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.
LAT...LON 3369 8943 3346 8946 3330 8946 3344 8973
3367 8974 3368 8951 3371 8950
TIME...MOT...LOC 2322Z 336DEG 20KT 3365 8963
40The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 4:48 PM CDT | Special Weather Statement | JAN | Carroll | 32 min |
| Sep 11, 5:32 PM CDT | Special Weather Statement | JAN | Holmes, Humphreys | 28 min |
| Sep 11, 5:40 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Yazoo | 50 min |
| Sep 11, 5:50 PM CDT | Special Weather Statement | JAN | Grenada | 45 min |
| Sep 11, 6:23 PM CDT | Special Weather Statement | JAN | Montgomery | 42 min |
| Sep 11, 6:32 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Yazoo | 43 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.